# SDR GLBA96246

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Breaker
- Part number: 727725
- Condition: Failed
- Location: Wing De-Ice
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DIK - ON DESCENT, THE 'WING ICE' CIRCUIT BREAKER STARTED TO SMOKE.  PULLED BREAKER AND SMOKE STOPPED.  (M)
